IJPAM: Volume 107, No. 3 (2016)
NORMALITY IN CONE -METRIC SPACES
Department of Mathematics
Maharshi Dayanand University
Rohtak, 124001, Haryana, INDIA
Abstract. In this paper we prove fixed point theorem for multivalued mappings without the assumption of normality in cone -metric spaces. The result not only directly improve some fixed point results in cone metric spaces and -metric spaces, but also expand and generalize some previous results in cone metric spaces. We also give an example in support of the main result.
Received: October 5, 2015
Key Words and Phrases: cone -metric spaces, non-normal cone, multivalued mapping and fixed points
Download paper from here.
DOI: 10.12732/ijpam.v107i3.7 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 589 - 596
-METRIC SPACES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.